Topological quantum field theory in quaternionic geometry

Sergey Merkulov*, Henrik Pedersen, Andrew Swann

*Corresponding author

Research output: Contribution to journalJournal articleResearchpeer-review

2 Citations (Scopus)
Original languageEnglish
JournalJournal of Geometry and Physics
Volume14
Issue number2
Pages (from-to)121-145
Number of pages25
ISSN0393-0440
DOIs
Publication statusPublished - 1994
Externally publishedYes

    Fingerprint

Keywords

  • quaternions
  • topological quantum field theory

Cite this